"Chemo Feet" worse after last infusion - why?
I’m not quite sure what I’m asking, except that it felt as if I was learning how to manage "Chemo Feet" a little better with each infusion of Gemcitabine – Abraxane chemotherapy.
Until the treatment 2 days ago, that is.
Background: Diagnosed with inoperable adenocarcinoma of the pancreas about September 2022 (then age 73). Now on cycle 5 at a reduced dose and prolonged interval in between cycles of chemotherapy.
I’ve had the complication of “chemo feet” which had seemed to be less intense with each subsequent chemotherapy infusion, until the last treatment. Tonight the “tight” feeling in my feet (as if I can’t bend them very well) is back, and I think both feet look more swollen than they do usually.
I’ve worn cold socks during the last two Chemotherapy infusions. The few days after each session, I have been trying to mix resting lying down with short stretches of indoor walking (too wintry for outdoor exercise) and other short stretches of sitting up. This time I may have been pressing my luck by sitting up all day the day after, and most of today (feet on the floor).
I think I feel better when I'm warm (a challenge in the our old COLD farmhouse). This morning I woke up feeling warm, but later noticed that my "Chemo Feet" actually seemed worse.
Ideas? Comments? Questions?